# SDR SWAA2021060270774

- Difficulty date: May 7, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE CORRODED @ NUTPLATE HOLE (MARKED) / REPAIRED R/H TRANSITION ANGLE STA 500A TO STA 500D + 10 IAW SRM 53-00-53-2R-5. AND EA # 21-153-01276P/N 143A7501-188
